RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 336, Number 3, Pages 295–296 (Mi dan4797)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On convex compacta with given extreme points

E. M. Bronshtein

Ufa State Aviation Technical University

Full text: PDF file (192 kB)

English version:
Doklady Mathematics, 1994, 49:3, 497–500

Bibliographic databases:
UDC: 513.88
Presented: Ю. Г. Решетняк
Received: 07.07.1993

Citation: E. M. Bronshtein, “On convex compacta with given extreme points”, Dokl. Akad. Nauk, 336:3 (1994), 295–296; Dokl. Math., 49:3 (1994), 497–500

Citation in format AMSBIB
\Bibitem{Bro94}
\by E.~M.~Bronshtein
\paper On convex compacta with given extreme points
\jour Dokl. Akad. Nauk
\yr 1994
\vol 336
\issue 3
\pages 295--296
\mathnet{http://mi.mathnet.ru/dan4797}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1286800}
\transl
\jour Dokl. Math.
\yr 1994
\vol 49
\issue 3
\pages 497--500


Linking options:
  • http://mi.mathnet.ru/eng/dan4797
  • http://mi.mathnet.ru/eng/dan/v336/i3/p295

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. M. Bronshtein, “Topological properties of extreme points of convex compact sets in $\ell^2$”, Sb. Math., 186:3 (1995), 327–336  mathnet  crossref  mathscinet  zmath  isi
    2. E. M. Bronshtein, “Extreme Points of Convex Compact Sets in the Hilbert Cube”, Funct. Anal. Appl., 30:4 (1996), 273–275  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:8
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020